Rggladfe

305d

Has anyone else experienced severe weight gain? I have gained 100lbs in a year and now I’m constantly in pain. I am practically immobile due to the hip, knee, and back pain. My Dr refuses to take me off or reduce dosage because of the effectiveness it has controlling my panic attacks.

Quetiapine

Generalized pain

Joint pain

View all
  • Roasted_marshmallow

    305d

    I did gain weight on seroquel but inside had my thyroid removed and I’m not sure which caused it. Or both?

  • WhatADay

    304d

    Yes I did gain weight too and quickly. The joint pain was bad. I might consider having the conversation again and stating how the side effects are affecting you too harshly, that you are physically uncomfortable now and if the provider is unwilling to work with you on the dosage then I would consider seeing another doctor for a second opinion because it is very possible to taper off of quetiapine and start something else

  • blu68

    278d

    🙏start telling him that your in real might need a man to take care of things so step it up

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.